Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 70, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 22, 2007, 9:26 PM EDT for Ionia County, Montcalm County, Michigan. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2007, 9:26 PM EDT (01:26 UTC)
- Expired
- Aug 22, 2007, 10:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
Counties Ionia County, MI, Montcalm County, MI
The radar
The Grand Rapids radar (KGRR), 47 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 9:30 PM EDT | HAIL 0.75 | 2 E Belding, MI | PENNY SIZE HAIL. |
| Aug 22, 9:32 PM EDT | TSTM WND DMG | Belding, MI | DOZENS OF TREES REPORTED DOWN AROUND THE BELDING AREA. |
| Aug 22, 9:40 PM EDT | TSTM WND DMG | Ionia, MI | NUMEROUS TREES DOWN IN COUNTY...MAINLY NORTH OF HIGHWAY M-21. |
| Aug 22, 9:40 PM EDT | HAIL 0.75 | 1 N Greenville, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 8:19 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1963 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRR 230126 SVRGRR MIC067-117-230230- /O.NEW.KGRR.SV.W.0070.070823T0126Z-070823T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 926 PM EDT WED AUG 22 2007 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MONTCALM COUNTY IN CENTRAL MICHIGAN IONIA COUNTY IN SOUTH CENTRAL MICHIGAN * UNTIL 1030 PM EDT * AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BELDING...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MILLERS STATION AND EUREKA PLACE BY 935 PM EDT AMSDEN...ORLEANS AND SHERIDAN CLARK ARPT BY 940 PM EDT FENWICK...SHILOH AND SHERIDAN BY 945 PM EDT PALO AND VICKERYVILLE BY 955 PM EDT LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. LAT...LON 4332 8527 4296 8529 4296 8488 4332 8488 $$ 93
2 follow-up statements
000
WWUS53 KGRR 230154
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
953 PM EDT WED AUG 22 2007
MIC067-117-230230-
/O.CON.KGRR.SV.W.0070.000000T0000Z-070823T0230Z/
MONTCALM MI-IONIA MI-
953 PM EDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR IONIA AND MONTCALM COUNTIES...
AT 950 PM EDT...LOCAL LAW ENFORCEMENT REPORTED SEVERE THUNDERSTORMS
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH WHICH HAVE BROUGHT DOWN
NUMEROUS TREES AND POWER LINES ACROSS PORTIONS OF IONIA COUNTY.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CEDAR LAKE TO
BUTTERNUT TO HUBBARDSTON TO FERGUSON CORNERS...AND MOVING EAST AT 35
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PORTLAND BY 1000 PM EDT
HAIL UP TO THREE-QUARTERS OF AN INCH IN DIAMETER AND WINDS GREATER
THAN 60 MILES AN HOUR ARE EXPECTED FROM THESE STORMS. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THE STORMS HAVE PASSED.
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4336 8525 4286 8528 4286 8486 4346 8487
4346 8509
$$
LAURENS000
WWUS53 KGRR 230231
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1031 PM EDT WED AUG 22 2007
MIC067-117-230241-
/O.EXP.KGRR.SV.W.0070.000000T0000Z-070823T0230Z/
MONTCALM MI-IONIA MI-
1031 PM EDT WED AUG 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR IONIA AND MONTCALM COUNTIES
WILL BE ALLOWED TO EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE LINE OF
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4336 8525 4286 8528 4286 8486 4346 8487
4346 8509
$$
MEADEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:40 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Aug 22, 6:40 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 640 PM EDT WED AUG 22 2007 LATEST UPDATE...SHORT TERM... .SYNOPSIS...(403 PM EDT WED AUG 22 2007) A FRONTAL BOUNDARY IS EXPECTED TO OSCILLATE NORTH AND SOUTH THROUGH THE REGION THE NEXT SEVERAL DAYS. ADDITIONAL SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AT TIMES THROUGH SATURDAY...AT WHICH TIME A COLD FRONT WILL SWEEP THROUGH BRINGING DRY HIGH PRESSURE INTO THE AREA. SEVERE WEATHER IS ALSO POSSIBLE THE NEXT FEW DAYS...WHERE STORMS MAY CONTAIN HEAVY RAIN...DAMAGING WINDS AND HAIL. && .SHORT TERM... (640 PM EDT WED AUG 22 2007) A LINE OF STRONG TO SEVERE STORMS STRETCHING FROM IOWA THROUGH EASTERN WISCONSIN CONTINUES TO MOVE NORTHEAST AND IS CROSSING THE LAKE ATTM. THESE STORMS ARE DEVELOPING ALONG A FRONTAL BOUNDARY AND IN ADVANCE OF SEVERAL SHORT WAVES MOVING THROUGH THE UPPER MIDWEST. THE STORMS ARE MOVING INTO AN ENVIRONMENT THAT HAS SOME CINH AND AWAY FROM A MORE FAVORABLE ENVIRONMENT. THUS THEY SHOULD WEAKEN A BIT...BUT WON/T DISSIPATE. WE INCREASED POPS TO REFLECT HIGHER POPS OVER THE NW CWA. MORE STORMS WILL ARRIVE OVERNIGHT AS CONVECTION NEAR THE MISSISSIPPI MOVES EASTWARD. THURSDAY AND THURSDAY NIGHT A HEALTHY LOW LEVEL JET IS PROGD TO REMAIN IN THE AREA. NAM HAS A 55 KNOT LLJ MOVING INTO WEST CENTRAL LOWER MICHIGAN AT 00Z IN THE EVENING. THIS MAY BE A BIT OVERDONE...BUT THE GFS HAS A 50 KNOT LLJ OVER THE LAKE AT THE SAME TIME WHICH LENDS CREDENCE TO IT. IF THIS MATERIALIZES AND WE CAN DEVELOP INSTABILITY IN THE WAKE OF AN OVERNIGHT/THURSDAY MORNING MCS THINGS COULD GET INTERESTING. A SIGNIFICANT WIND THREAT WOULD BE IN THE OFFING. WITH SOME UNCERTAINTY IN THE STRENGTH OF THE LLJ AND THE EVOLUTION OF CONVECTION/DEVELOPING INSTABILITY NOT READY TO GET TOO EXCITED JUST YET. WILL BE INTERESTED TO SEE HOW THE LLJ IS HANDLED IN UPCOMING MODEL RUNS. FRIDAY AND FRIDAY NIGHT MUCH THE SAME SCENARIO IS IN PLACE WITH A WAVE RIDING THROUGH THE FORECAST AREA ALONG THE BOUNDARY. && .LONG TERM... (327 PM EDT WED AUG 22 2007) THE EXTENDED PERIOD LOOKS DRY FOR THE MOST PART. A SFC LOW AND COLD FRONT WILL BE MOVING THROUGH LOWER MICHIGAN EARLY SATURDAY. MODEL TIMING DIFFERENCES...THE GFS BEING QUICKER...PRECLUDE REMOVING POPS TOTALLY FROM THE GRIDS DURING THE AFTERNOON. ALTHOUGH SREF POPS DECREASE SIGNIFICANTLY DURING THE AFTERNOON HOURS. THE FRONT SHOULD CLEAR THE CWA BY SATURDAY EVENING AFTER WHICH HIGH PRESSURE WILL BUILD SOUTH INTO THE REGION AND PROVIDE DRY WX UNTIL TUESDAY NIGHT AND WEDNESDAY WHEN THE NEXT FRONT APPROACHES. && .AVIATION...(240 PM EDT WED AUG 22 2007 ) WARM FRONT IS BASICALLY NORTH OF THE CWA ATTM. SCT CU WILL BE VISIBLE THROUGH SUNSET. AS INSTABILITY RISES THIS AFTERNOON...WE CAN/T RULE OUT A SHOWER/THUNDERSTORM. HOWEVER...WITH THE LACK OF A FOCUS CHANCE/S AREN/T HIGH. THE BETTER CHANCE OF PCPN WILL COME OVERNIGHT WHEN THE MCS OVER IOWA MOVES EAST. BASICALLY VFR CONDITIONS THIS AFTERNOON. EXPECT SOME 3-5SM BR TONIGHT DUE TO ABUNDANT LOW LEVEL MOISTURE. ALSO TSRA VCNTY IS IN THE TAFS. && .MARINE... (403 PM EDT WED AUG 22 2007) WAVES TONIGHT WILL REMAIN MANAGEABLE IN THE 1 TO 2 FOOT RANGE WITH AN INCREASING SOUTH WIND. ON THURSDAY THOUGH...SMALL CRAFT ADVISORIES MAY BE NEEDED AS WAVES PUSH INTO THE 3 TO 5 FOOT RANGE. && .HYDROLOGY... (403 PM EDT WED AUG 22 2007) A REAL CONCERN BY EARLY IN THE WEEKEND COULD BE ELEVATED RIVER LEVELS IF WE CONTINUE TO GET MCS/S ROLLING THROUGH THE CWA. RIGHT NOW...RIVERS ARE HIGHER THAN NORMAL FOR AUGUST...BUT THERE IS STILL A WAYS TO GO TO GET TO BANKFULL AT MOST SITES. WE WILL CONTINUE TO MONITOR RIVER LEVELS. A WARM...MOIST AIR MASS IN PLACE SHOULD CONTINUE TO FUEL BOUTS OF HEAVY RAIN. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: DUKE SHORT TERM: DUKE/93 LONG TERM: 93 AVIATION: 93 MARINE: DUKE HYDROLOGY: DUKE
Hazardous weather outlook, Aug 22, 10:21 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1021 AM EDT WED AUG 22 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-230900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1021 AM EDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALLY HEAVY RAINFALL COULD RESULT IN SOME URBAN AND SMALL STREAM FLOODING. THUNDERSTORM MOVEMENT TODAY AND TONIGHT WILL BE EAST SOUTHEAST AT AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE IN THE FORECAST THURSDAY THROUGH SATURDAY AS AN ACTIVE FRONTAL BOUNDARY REMAINS STALLED OVER THE AREA. SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE EACH DAY. THE FRONT SHOULD CLEAR THE AREA TO THE SOUTHEAST SATURDAY NIGHT... WITH QUIET WEATHER ANTICIPATED FOR SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EACH DAY TODAY THROUGH SATURDAY. LMZ844>849-230900- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 1021 AM EDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG AND HAZE WILL BE POSSIBLE TODAY AND TONIGHT ON LAKE MICHIGAN AS WARM...MOIST AIR MOVES OVER THE SOUTHERN AND CENTRAL PORTIONS OF THE LAKE FROM THE SOUTHWEST. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THUNDERSTORM MOVEMENT TODAY AND TONIGHT WILL BE EAST SOUTHEAST AT AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE IN THE FORECAST THURSDAY THROUGH SATURDAY AS AN ACTIVE FRONTAL BOUNDARY REMAINS STALLED OVER THE AREA. SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE EACH DAY. THE FRONT SHOULD CLEAR THE AREA TO THE SOUTHEAST SATURDAY NIGHT...WITH QUIET WEATHER ANTICIPATED FOR SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EACH DAY TODAY THROUGH SATURDAY. MEADE/DUKE
In the hours before
Special weather statement, Aug 22, 7:45 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
745 PM EDT WED AUG 22 2007
MIZ037>040-043>046-050>052-056>059-230045-
CLARE-CLINTON-GRATIOT-IONIA-ISABELLA-KENT-LAKE-MASON-MECOSTA-
MONTCALM-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-OTTAWA-
745 PM EDT WED AUG 22 2007
...THUNDERSTORMS DEVELOPING OVER WEST CENTRAL LOWER MICHIGAN...
AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ACROSS WEST MICHIGAN NORTH OF
A HOLLAND TO LOWELL LINE. THESE STORMS WERE MOVING NORTHEAST AT 35
MPH.
THUNDERSTORMS WILL CONTINUE DEVELOPING THIS EVENING AND MANY OF THE
STORMS WILL CONTAIN WIND GUSTS TO 40 MPH AND SMALL HAIL. A COUPLE OF
THE STORMS WILL BE CAPABLE OF BECOMING SEVERE WITH WIND GUSTS TO 60
MPH.
KEEP AN EYE TO THE SKY TONIGHT AND SEEK SHELTER IF THREATENING
WEATHER APPROACHES.
LAT...LON 4413 8639 4355 8648 4278 8616 4279 8447
4348 8465 4413 8466
93Local storm report, Aug 22, 8:47 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
847 PM EDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST NORTON SHORES 43.16N 86.25W
08/22/2007 M63 MPH MUSKEGON MI BROADCAST MEDIA
HENRY STREET.
&&
MKALEMBKLocal storm report, Aug 22, 9:16 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
916 PM EDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND GST GRANDVILLE 42.90N 85.76W
08/22/2007 M58 MPH KENT MI BROADCAST MEDIA
LARGE BRANCH IN YARD.
0910 PM TSTM WND DMG EAST GRAND RAPIDS 42.95N 85.61W
08/22/2007 KENT MI LAW ENFORCEMENT
LARGE DIAMETER TREE DOWN HALL AND LENOX.
&&
MKALEMBKLocal storm report, Aug 22, 9:20 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
920 PM EDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST MUSKEGON 43.23N 86.26W
08/22/2007 M62 MPH MUSKEGON MI MESONET
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:07 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon | 38 min |
| Aug 22, 8:31 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 44 min |
| Aug 22, 8:41 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 49 min |
| Aug 22, 8:50 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 40 min |
| Aug 22, 9:33 PM EDT | Special Weather Statement | GRR | Clinton | 27 min |
| Aug 22, 9:48 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot | 72 min |
| Aug 23, 1:28 AM EDT | Special Weather Statement | GRR | Van Buren | 62 min |
| Aug 23, 2:19 AM EDT | Special Weather Statement | GRR | Kalamazoo | 56 min |
| Aug 23, 2:56 AM EDT | Special Weather Statement | GRR | Calhoun, Jackson | 64 min |
| Aug 23, 3:55 AM EDT | Severe Thunderstorm Warning | GRR | Jackson | 35 min |
| Aug 23, 4:04 AM EDT | Severe Thunderstorm Warning | GRR | Ingham | 41 min |
| Aug 23, 3:32 PM EDT | Tornado Warning | GRR | Isabella, Mecosta, Montcalm | 58 min |
| Aug 23, 4:15 PM EDT | Special Weather Statement | GRR | Gratiot | 30 min |
| Aug 23, 4:24 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot | 28 min |
| Aug 23, 4:30 PM EDT | Tornado Warning | GRR | Isabella | 30 min |
| Aug 23, 4:50 PM EDT | Special Marine Warning | GRR | 85 min | |
| Aug 23, 5:17 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kalamazoo, Van Buren | 88 min |
| Aug 23, 5:57 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 69 min |
| Aug 23, 6:15 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Kent | 60 min |
| Aug 23, 6:27 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Eaton, Ionia | 67 min |
| Aug 23, 6:53 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Ingham, Jackson | 65 min |
| Aug 23, 7:11 PM EDT | Special Weather Statement | GRR | Gratiot, Montcalm | 64 min |
| Aug 23, 7:31 PM EDT | Special Marine Warning | GRR | 89 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.